Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 13, 2011, 5:19 PM EDT for Johnson County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2011, 5:19 PM EDT (21:19 UTC)
- Expired
- Oct 13, 2011, 5:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
311
WWUS82 KFFC 132119
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT THU OCT 13 2011
GAZ085-097-132145-
519 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN LAURENS AND
JOHNSON COUNTIES UNTIL 545 PM EDT...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPELLS MILL...MOVING EAST AT 40 MPH.
&&
LAT...LON 3272 8245 3269 8250 3266 8249 3252 8300
3266 8306 3270 8296 3273 8295 3279 8278
3277 8276 3279 8270 3278 8266 3282 8256
3282 8252 3276 8244
TIME...MOT...LOC 2118Z 248DEG 35KT 3263 8295
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 13, 3:22 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Oct 13, 3:22 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT THU OCT 13 2011 .SHORT TERM /TONIGHT THROUGH SATURDAY/... PRIMARY CONCERNS IN THE SHORT TERM PERIOD IS LIKELIHOOD...COVERAGE AND INTENSITY OF CONVECTION THIS AFTERNOON AND EVENING. VIGOROUS NEGATIVELY TILTED WAVE CONTINUES TO DIG INTO SOUTHEAST CONUS TODAY. VORT MAX CURRENTLY LOCATED OVER NORTHERN AL. ALREADY HAVE SEEN WIND DAMAGE WITH STORM NORTH OF COLUMBUS THIS AFTERNOON. MLCAPE NOT TOO BAD FOR OCTOBER WITH VALUES APPROACHING 1000 J/KG. COLD CORE H5 LOW HAS PRETTY COOL TEMPS ASSOCD WITH THIS SO WOULD NOT BE SURPRISED TO SEE 500-1000 J/KG CAPE EXTEND NORTH INTO FAR NORTH GA EVEN WITH COOLER SFC TEMPS. FORTUNATELY...VERTICAL WIND SHEAR SOMEWHAT WEAK WITH 0-1KM BULK SHEAR OF 10-20KTS...0-6KM SHEAR OF 30KTS AND 0-1KM SRH OF 100 M2/S2. ANY ADDITIONAL STORMS THIS AFTERNOON AND EARLY EVENING COULD PRODUCE HAIL UP TO 1 INCH AND DAMAGING WINDS WITH ANY LINEAR AND PARTICULARLY ANY QUASI- LINEAR STORM STRUCTURES THAT DEVELOP. AS WAVE MOVES THROUGH THIS EVENING...SHARP EDGE TO PRECIP EXPECTED ALONG AND SOUTH OF H5 TROUGH/VORT MAX. COULD SEE SOME LINGERING SHOWERS IN FAR NORTHERN ZONES AFTER MIDNIGHT...BUT MOST AREAS WILL BE PRECIP FREE THEN. VERY GOOD AGREEMENT WITH SHORT TERM MODELS ON TIMING AND LOCATION. WINDS WILL BECOME GUSTY AS COLD ADVECTION ENHANCES VERTICAL MIXING FRIDAY AFTERNOON. SHOULD NOT REACH ADVISORY CRITERIA BUT WILL BE STRONGER THAN MOS GUIDANCE INDICATES. USED BIAS ADJUSTED GRIDDED MOS FOR MAX AND MIN TEMPS. SOME TWEAK DOWNWARD FOR MAX TEMP ON SATURDAY DUE TO THICKER HIGH CLOUDS AND CONTINUED LOW LEVEL COLD ADVECTION. STARTED WITH MET GUIDANCE WITH A LITTLE DOWNWARD ADJUSTMENT FOR DEWPOINTS THIS WEEKEND AS BIAS CORRECTED GRIDDED MOS WAS WAY TOO MOIST BEHIND FRONT. .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... NO MAJOR CHANGES SEEN WITH MODEL GUIDANCE IN THE LONG TERM PERIOD. TROPICAL LOW DEVELOPED BY MODELS NEAR YUCATAN PENINSULA ON SUNDAY. NAM IS A BIG OUTLIER WITH THIS SYSTEM WHICH SHOULD MOVE WEST INTO BAY OF CAMPECHE IN SWRN GULF NEXT WEEK. DRY PATTERN OVER THE CONUS WITH ZONAL FLOW. BY TUESDAY...GFS AND ECMWF DIG WAVE FROM THE CENTRAL ROCKIES INTO THE MID SOUTH RESULTING IN SW FLOW ALOFT OVER THE SOUTHEAST. BEST CHC FOR PRECIP SHOULD BE TUESDAY. NO SIGNIFICANT CHANGES MADE TO FCST IN THIS PERIOD. SNELSON && .FIRE WEATHER... WINDS WILL BECOME GUSTY FRIDAY AFTERNOON BEHIND STORM SYSTEM. COULD SEE DEWPOINTS DROP A LITTLE MORE THAN EXPECTED AS WELL. COULD APPROACH FIRE DANGER CRITERIA...ESP IN MIDDLE GEORGIA WHERE IT APPEARS IT WILL BE DRIER. SAVING GRACE MAY BE FUELS WHICH SHOULD REMAIN WET FROM EARLIER RAINFALL. WILL CONTINUE TO MONITOR THIS BUT NO PLANS FOR ANY DANGER STATEMENTS OR WARNINGS. && .AVIATION... 18Z UPDATE... BIG CONCERN WILL BE AFTERNOON AND EVENING CONVECTION ACROSS THE AREA. GENERALLY EXPECTING VFR CONDITIONS...WITH MVFR IN CONVECTION. MODELS INDICATING BEST CONVECTION WILL SHIFT FURTHER SOUTH THROUGH THE EVENING...BUT OVERALL STILL SOME UNCERTAINTY WITH THE TIMING AND DEVELOPMENT OF THE WAVES OF ACTIVITY. WSW SURFACE WINDS AT 10-12KTS THIS AFTERNOON WITH GUSTS TO 18-23KTS EXPECTED...THEN 8-10KTS OVERNIGHT...WITH WNW WINDS AND 20-25KT GUSTS AGAIN DURING THE DAY FRIDAY. EXPECT SKC BY 09-10Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT FOR MEDIUM CONFIDENCE ON TIMING...CIGS...AND VSBY 18-00Z. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 50 78 / 40 0 5 5 ATLANTA 55 76 54 76 / 20 0 5 5 BLAIRSVILLE 51 68 45 66 / 40 0 5 5 CARTERSVILLE 52 74 48 73 / 20 0 5 5 COLUMBUS 57 80 55 81 / 20 0 5 5 GAINESVILLE 55 75 52 73 / 40 0 5 5 MACON 54 80 50 81 / 30 0 5 5 ROME 51 74 48 74 / 20 0 5 5 PEACHTREE CITY 52 77 48 77 / 20 0 5 5 VIDALIA 57 80 52 82 / 60 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Oct 13, 4:19 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 AM EDT THU OCT 13 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 419 AM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA FROM LATE MORNING THROUGH THIS EVENING. .SYNOPSIS... A COLD FRONT WILL APPROACH NORTH GEORGIA THIS AFTERNOON...THEN MOVE ACROSS THE AREA DURING THE EVENING. HIGH PRESSURE WILL BEGIN TO BUILD LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE THUNDERSTORMS WILL BE QUARTER- SIZE HAIL AND DAMAGING WINDS. OCCASIONAL LIGHTNING CAN ALSO BE EXPECTED. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM LATE MORNING INTO EARLY EVENING ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... A STRONG UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. AHEAD OF THE APPROACHING COLD FRONT...MOST UNSTABLE CAPES WILL INCREASE TO AROUND 1000 DURING THE AFTERNOON. THIS COUPLED WITH VERY COLD TEMPERATURES ALOFT WILL BRING A POTENTIAL FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE SEVERE THUNDERSTORM THREAT WILL GREATLY DIMINISH ACROSS NORTH GEORGIA BY 9 PM...AND CENTRAL GEORGIA BY MIDNIGHT AS THE FRONT PUSHES EAST AND SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY MAINLY ACROSS NORTH GEORGIA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 13, 4:17 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT THU OCT 13 2011
GAZ049-050-060-061-073-074-084-132045-
417 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...PUTNAM...MORGAN...WILKINSON...BALDWIN...GREENE AND
HANCOCK COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUCKHEAD TO GORDON...MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...PUTNAM...MORGAN...WILKINSON...BALDWIN...GREENE AND
HANCOCK COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE IVEY...GORDON...HARDWICK...SCOTTSBORO...
PANCRAS...COOPERS...MILLEDGEVILLE...HARMONY...ROCK EAGLE 4-H
CENTER...MADISON...BUCKHEAD...UNDERWOOD...ROCKVILLE...OCONEE SPRINGS
PARK AND PHOENIX.
&&
LAT...LON 3280 8285 3277 8333 3283 8337 3310 8324
3360 8349 3364 8304 3351 8298 3347 8301
3345 8299 3345 8295 3344 8292 3310 8272
TIME...MOT...LOC 2017Z 268DEG 28KT 3352 8335 3310 8312
3284 8326Special weather statement, Oct 13, 4:30 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT THU OCT 13 2011
GAZ080-091>093-102>104-132100-
430 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES UNTIL 500 PM EDT...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MURRAYS CROSSROADS TO 7 MILES SOUTH OF
WESTVILLE...MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR CREEK...CONCORD...SEMINOLE...WESTVILLE...
BROOKLYN...RICHLAND...WALLS CROSSING...MURRAYS CROSSROADS...CHURCH
HILL...DRANEVILLE...PUTNAM...DOYLE...ZELLOBEE...BRANTLEY AND
TAZEWELL.
&&
LAT...LON 3195 8444 3191 8446 3191 8458 3192 8492
3195 8497 3196 8498 3212 8475 3224 8468
3224 8466 3227 8466 3250 8450 3246 8390
3189 8437
TIME...MOT...LOC 2029Z 281DEG 37KT 3229 8425 3209 8456
3194 8481Special weather statement, Oct 13, 4:31 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU OCT 13 2011
GAZ038-039-051-132100-
431 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN
WILKES...NORTHERN TALIAFERRO AND SOUTHERN OGLETHORPE COUNTIES UNTIL
500 PM EDT...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHILOMATH...MOVING EAST AT 30 MPH.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3370 8257 3363 8297 3365 8295 3368 8297
3369 8302 3371 8305 3370 8312 3381 8315
3393 8266
TIME...MOT...LOC 2031Z 256DEG 28KT 3373 8299
19Special weather statement, Oct 13, 4:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU OCT 13 2011
GAZ083-084-096-097-132115-
449 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...LAURENS...WILKINSON AND BLECKLEY COUNTIES UNTIL 515 PM
EDT...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARY...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...WILKINSON AND BLECKLEY COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAULK...GOLDSBORO...
REBIE...ROYAL...PORTER...COLEY STATION...CARY...COCHRAN...
ALLENTOWN...DISTRICT PATH...TARVERSVILLE...DANVILLE...DUDLEY...DEXTER
AND MONTROSE.
&&
LAT...LON 3260 8351 3282 8301 3275 8294 3271 8296
3271 8290 3250 8270 3240 8313 3242 8313
3245 8318 3238 8326 3234 8341
TIME...MOT...LOC 2049Z 247DEG 74KT 3253 8327Special weather statement, Oct 13, 4:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU OCT 13 2011
GAZ062-074>076-132115-
449 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WIND GUSTS IN EASTERN
WASHINGTON...WARREN...GLASCOCK AND NORTHERN JEFFERSON COUNTIES UNTIL
515 PM EDT...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS FROM JUST NORTHEAST OF
CRAWFORDVILLE...TO SANDERSVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS AS
THEY MOVE THROUGH THESE COUNTIES. SOME CITIES THAT MAY BE IMPACTED
WITH THESE GUSTY WINDS ARE CRAWFORDVILLE...WARRENTON...GIBSON...AND
WRENS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3308 8228 3295 8227 3287 8283 3322 8280
3325 8275 3327 8278 3339 8283 3343 8282
3347 8287 3352 8282 3351 8275 3359 8270
3361 8265 3341 8254 3336 8254 3332 8234
3323 8222
TIME...MOT...LOC 2047Z 261DEG 35KT 3359 8290 3326 8268
3298 8271
19Special weather statement, Oct 13, 5:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT THU OCT 13 2011
GAZ085-097-132145-
519 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN LAURENS AND
JOHNSON COUNTIES UNTIL 545 PM EDT...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPELLS MILL...MOVING EAST AT 40 MPH.
&&
LAT...LON 3272 8245 3269 8250 3266 8249 3252 8300
3266 8306 3270 8296 3273 8295 3279 8278
3277 8276 3279 8270 3278 8266 3282 8256
3282 8252 3276 8244
TIME...MOT...LOC 2118Z 248DEG 35KT 3263 8295
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 37 min |
| Oct 13, 2:00 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 30 min |
| Oct 13, 2:03 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Oct 13, 2:28 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 32 min |
| Oct 13, 2:58 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 32 min |
| Oct 13, 3:20 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Oct 13, 3:42 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jasper, Jones, Putnam, Twiggs | 33 min |
| Oct 13, 3:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 34 min |
| Oct 13, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Washington, Wilkinson | 28 min |
| Oct 13, 4:30 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Webster | 30 min |
| Oct 13, 4:31 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Oct 13, 4:49 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Washington | 26 min |
| Oct 13, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 27 min |
| Oct 13, 5:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Oct 13, 5:39 PM EDT | Special Weather Statement | FFC | White | 36 min |
| Oct 13, 5:50 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Oct 13, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 42 min |
| Oct 13, 6:12 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Oct 13, 6:15 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Oct 13, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 47 min |
| Oct 13, 6:55 PM EDT | Special Weather Statement | FFC | Candler | 35 min |
| Oct 13, 7:02 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Oct 13, 7:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.